gynecologist-icon
No periods
Doctor i had deviry last 3 months and this month also .but every month i used to get periods on 3rd or 4th day ..this time i completed my course on 20th November but this time i ate the tablets like one day i used to take them at 12 in afternoon and 10 in night and the other day i took them at 10 at morning and 10 at night ..can these delay withdrawal bleeding ..i had anal sex few days back ..what should be done ..i am much stressed out .
64 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi, Wait for  1 wk If not go for urine pregnancy  test
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.